MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-11
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-36-03 - 145-deg pe 36mm hum liner +2.5: (b)(6) ; 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6) ; 320-31-36 - glenosphere, 36mm: (b)(6) ; 320-35-03 - small posterior augment glenoid plate, left: (b)(6) ; 315-35-00 - glnd kwire: (b)(6) ; 319-01-32 - steinmann pin sterile 3.2mm x 178mm: (b)(6) ; 320-15-05 - eq rev locking screw: (b)(6) ; 320-20-00 - eq reverse torque defining screw kit: (b)(6); 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6); 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: (b)(6); 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: (b)(6); 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: (b)(6); 521-78-32 - threaded pin size 3.0 collarless 2pk: (b)(6); 531-78-20 - shouldr gps hex pins kit: (b)(6).(h3) pending evaluation.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 64-year-old male patient had a left tsa on (b)(6) 2024.The patient presented with a humeral fracture, intra-operatively on (b)(6)2024.Greater tuberosity fracture during the case.Bone was extremely osteoporotic.Had to use standard and cemented stem and convert to rtsa due to osteoporosis.The outcome of this event is considered continuing and the action taken was other - cerclage sutures around tuberosity at surgery.The case report form indicates that this event is definitely not related to the device and unlikely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.The patient had severe osteoporosis.However, this cannot be confirmed based on the information provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18950558
Report Number1038671-2024-00620
Device Sequence Number20602528
Product Code KWS
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age66 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite